Researchers are calling for further investigation into the factors that may predispose patients to vaccine-associated cardiac injury, particularly in cases of recurrent or relapsing myocarditis after COVID-19 vaccination. A recent study published in Vaccine: X highlighted two cases of myocarditis in 16-year-old boys following their second doses of the Pfizer vaccine. Although both patients showed signs of recovery and were discharged from the hospital, they were readmitted months later with relapsed cases. The patients received treatment, including intravenous immunoglobulins and angiotensin-converting enzyme inhibitors, and were subsequently discharged with recommendations for ongoing care. The patients exhibited persistent late gadolinium enhancement, which suggests heart scarring. The researchers believe that the immune systems of these patients may have been affected by the mRNA-based COVID-19 vaccine due to prior infection with the virus. The researchers state that the mechanism for post-vaccination myocarditis remains unknown and that autoimmunity may be a possible explanation. Patients who experience post-vaccination myocarditis should be monitored and receive long-term surveillance with a cardiologist. Several other cases of post-vaccination myocarditis have been reported, and additional research is needed to determine the risk factors and potential solutions for preventing recurrent cases. Patients should be aware that mixing vaccines may increase the risk of myocarditis and that symptoms can vary beyond cardiac involvement. Most researchers recommend that individuals who have experienced post-vaccination myocarditis should not receive further doses of COVID-19 vaccines, although some advise additional shots based on individual circumstances.